| Model Number |
5303-90004 |
| Medical Device Problem Codes |
No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an aleutian an coronal inserter and outer shaft/handle were broken at the base intra-operatively.There were no adverse consequences to the patient.The procedure was completed successfully without surgical delay.This report captures the outer shaft/handle.
Event or Problem Description
It was reported that an aleutian an coronal inserter and outer shaft/handle were broken at the base intra-operatively.Upon further inspection of the outer shaft/handle, it was found that there were no identiifed issues with this device.There were no adverse consequences to the patient.The procedure was completed successfully without surgical delay.This report captures the outer shaft/handle.
Additional Manufacturer Narrative
Upon further inspection of the outer shaft/handle, it was found that there were no identiifed issues with this device.Report 3004774118-2022-00246 has been filed for the inserter inner shaft which fractured at the tip.